# SDR IPXA11M66134

- Difficulty date: April 15, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Engine: Pwa PW4460
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82550112
- Part serial: 4243
- Condition: Inoperative
- Location: Nr 2 Eng Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, GOT LEVEL 0 ENGINE RPM LO, ATTEMPTED RESTART IN FLIGHT, UNSUCCESSFUL.  EMERGENCY DECLARED.   R & R ENGINE DRIVEN NR 2 ENGINE FUEL PUMP IAW MM 73-12-12-01-4.  ENGINE STATS & RUNS NORMAL IAW MM 71-02-03. 5 MINUTE MINIMUM IDLE POWER.
